Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 158, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 5, 2017, 11:55 PM EDT for 5 counties in Georgia. It was in force for 20 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2017, 11:55 PM EDT (03:55 UTC)
- Expired
- Apr 6, 2017, 12:15 AM EDT
- In force
- 20 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Greene County, GA, Morgan County, GA, Newton County, GA, Oconee County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 91 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 12:00 AM EDT | TSTM WND DMG | Social Circle, GA | POST STORM REPORT FROM EMERGENCY MANAGEMENT OF TREES DOWN NEAR A CAR WASH IN SOCIAL CIRCLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 9:58 PM EDT | Tornado Watch | SPC | 3 hr |
| Apr 5, 11:50 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 723 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- 354 m²/s²
- 0-3 km storm-relative helicity
- 356 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 9.8
The text
As transmitted.
936
WUUS52 KFFC 060355
SVRFFC
GAC133-211-217-219-297-060445-
/O.NEW.KFFC.SV.W.0158.170406T0355Z-170406T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1155 PM EDT WED APR 5 2017
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Oconee County in northeastern Georgia...
Morgan County in north central Georgia...
Southeastern Walton County in north central Georgia...
Northwestern Greene County in east central Georgia...
East central Newton County in north central Georgia...
* Until 1245 AM EDT
* At 1154 PM EDT, a severe thunderstorm was located over Brick Store,
or 7 miles east of Covington, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Madison, Social Circle, Rutledge, Newborn, Mansfield, Bostwick,
Buckhead, Ebenezer, Wrayswood, Starrsville, Hard Labor Creek State
Park, Greshamville, Brick Store, Parks Mill, Swords and Apalachee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
A tornado watch remains in effect until 200 AM EDT for central and
north central Georgia.
LAT...LON 3349 8329 3348 8361 3353 8368 3351 8369
3349 8367 3348 8368 3348 8369 3350 8371
3349 8371 3347 8375 3347 8381 3364 8380
3379 8347 3371 8327
TIME...MOT...LOC 0354Z 267DEG 33KT 3356 8374
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
320
WWUS52 KFFC 060415
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1215 AM EDT THU APR 6 2017
GAC133-211-217-219-297-060424-
/O.CAN.KFFC.SV.W.0158.000000T0000Z-170406T0445Z/
Oconee GA-Morgan GA-Walton GA-Greene GA-Newton GA-
1215 AM EDT THU APR 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OCONEE...
MORGAN...SOUTHEASTERN WALTON...NORTHWESTERN GREENE AND EAST CENTRAL
NEWTON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
A tornado watch remains in effect until 200 AM EDT for central and
north central Georgia.
A severe thunderstorm watch remains in effect until 700 AM EDT for
northeastern and east central Georgia.
LAT...LON 3349 8329 3348 8361 3353 8368 3351 8369
3349 8367 3348 8368 3348 8369 3350 8371
3349 8371 3347 8375 3347 8381 3364 8380
3379 8347 3371 8327
TIME...MOT...LOC 0408Z 267DEG 33KT 3357 8351
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 7:40 PM EDT, 4 hours 15 minutes earlier.
Area forecast discussion, Apr 5, 7:40 PM EDT, 4 hours 15 minutes before
Area Forecast Discussion...Updated National Weather Service Peachtree City GA 740 PM EDT Wed Apr 5 2017 .SHORT TERM /Tonight through Thursday Night/... A very active weather day continues this afternoon with a large area of thunderstorms across central Georgia and additional isolated thunderstorm activity farther north in northwest Georgia. Expect the risk for severe thunderstorms to continue into the evening hours both in association with the cluster of thunderstorms in southern sections of the area as well as with additional development in west and northwest Georgia ahead of the cold front. With abundant instability to our west across Alabama and extending into northwest Georgia, expect this area to become the focus for strong to severe convection later this evening. As favorable shear is also in place, tornadoes would be possible with any discreet storms that develop and push into Georgia from the west later this evening. There is a question how far east any severe thunderstorms that develop ahead of the front will be able to reach given a tongue of lower instability from the Atlanta metro area and northeastward; however, if this area is able to destabilize then the risk would exist farther east. At this time, an additional Tornado Watch has been issued for far northwest Georgia to cover the aforementioned potential increasing from the west. If conditions warrant, this watch could be extended eastward later this evening. A Flash Flood Watch also continues for much of north and portions of central Georgia into tonight given the copious amounts of rainfall experienced in many locations and associated flash flooding issues. Many locations in a band running from Carroll County eastward across the Atlanta metro and into the Athens area have already experienced 3+ inches of rainfall today with additional rainfall possible this evening. There is light at the end of the proverbial tunnel, however, as the cold front will begin to sweep through the area from the west tonight. The severe threat will end as this occurs. Gusty west to northwest winds will build in behind the front, especially during the day Thursday when sustained winds over 20 mph and gusts over 30- 35 mph will be plentiful. These winds in association with mostly cloudy conditions and even a few showers across north Georgia will provide for a much cooler day than today. Most areas across north Georgia will remain in the 50s for highs with central Georgia only mustering the 60s. Widespread low temperatures in the 40s can be expected by Friday morning with some frosty 30s possible in the north Georgia mountains. RW .LONG TERM /Friday through Wednesday/... No significant changes were made to the extended forecast. See previous discussion for more details. RW LONG TERM /Thursday Night through Tuesday/... Extended period largely overshadowed by short term severe threat. Following the aforementioned system, wrap around moisture will linger over the northeast Georgia mountains through Friday morning, with the potential for some mixed precip as temperatures drop into the low to mid 30s. For now, have limited the p-type to rain or snow, and will need to revisit this in subsequent forecast packages. Not expecting any accumulations at this time. Will also need to consider issuing a Freeze Warning for this area given the expected low temperatures. Below normal temperatures expected Friday will slowly warm through the weekend, with highs in the 60s on Saturday and the mid to upper 70s on Sunday with sunny skies. High pressure will hold through the weekend and into next week, with the next system approaching late Tuesday - a tad slower than the previous model runs. GFS and ECMWF differ in timing by 6-12 hours, with the better activity currently timed for Wednesday. For now have limited pops to good chance. Temperatures will generally stay in the mid 70s to near 80 through next week. 31 && AVIATION... 00Z Update... Generally MVFR conditions expected across the area through 12Z. Will see some IFR mixed in at times through 06Z. Most areas should see VFR conditions by 14-18Z. Strong to severe thunderstorms will continue moving northeast across the area, ending from west to east by 04-06Z. South to southeast winds 8-12kt will become southwest and increase to 10-15kt w/ gust 18-24kt between 02Z and 06Z most areas. West winds 15-20kt w/ gusts 25-30kt after 12Z. //ATL Confidence...00Z Update... Medium. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 50 58 41 62 / 60 20 5 0 Atlanta 49 57 42 60 / 60 20 5 0 Blairsville 44 49 35 54 / 60 40 30 20 Cartersville 48 56 41 60 / 60 30 10 0 Columbus 51 63 44 65 / 60 10 0 0 Gainesville 48 54 40 58 / 60 30 10 0 Macon 51 63 43 65 / 70 10 0 0 Rome 48 57 40 61 / 60 30 5 0 Peachtree City 49 58 41 62 / 60 20 0 0 Vidalia 54 66 45 65 / 70 10 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 2 AM EDT Thursday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts... Carroll...Cherokee...Clarke...Clayton...Cobb...Coweta... Crawford...DeKalb...Douglas...Fayette...Forsyth...Glascock... Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard... Henry...Jackson...Jasper...Jones...Lamar...Madison... Meriwether...Monroe...Morgan...Muscogee...Newton...North Fulton...Oconee...Oglethorpe...Paulding...Pike...Polk...Putnam... Rockdale...South Fulton...Spalding...Talbot...Taliaferro... Troup...Upson...Walton...Warren...Wilkes. Tornado Watch until 8 PM EDT this evening for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee... Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...Greene... Hancock...Harris...Houston...Jasper...Jefferson...Johnson... Jones...Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Peach...Pike...Pulaski... Putnam...Schley...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Warren...Washington...Webster...Wheeler... Wilcox...Wilkes...Wilkinson. Tornado Watch until 10 PM EDT this evening for the following zones: Catoosa...Chattooga...Dade...Walker. && SHORT TERM...RW LONG TERM....RW AVIATION...RW
Hazardous weather outlook, Apr 5, 6:56 AM EDT, 16 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 656 AM EDT Wed Apr 5 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 656 AM EDT Wed Apr 5 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous severe thunderstorms are expected today into tonight. Damaging winds in excess of 60 mph, large hail to 2" in size or greater, and several tornadoes will be main hazards. A few of the tornadoes could be strong and have long tracks on the ground, causing extensive damage. Heavy rain can also be expected with minor flooding possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Strong and gusty winds can be expected on Thursday. No hazardous weather is expected at this time Friday through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for today through this evening across north and central Georgia. Spotters are also encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Apr 5, 11:12 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1112 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL HOG MOUNTAIN 34.05N 83.93W
04/05/2017 E1.00 INCH GWINNETT GA AMATEUR RADIO
QUARTER-SIZED HAIL REPORTED NEAR GA-324 AND GA-124.
&&
EVENT NUMBER FFC1700523
KINGLocal storm report, Apr 5, 11:33 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1133 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM HAIL AUBURN 34.01N 83.83W
04/05/2017 E1.50 INCH BARROW GA PUBLIC
PING PONG BALL SIZED HAIL REPORTED IN AUBURN GA
&&
EVENT NUMBER FFC1700524
KSLocal storm report, Apr 5, 11:34 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1134 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG HAMILTON 32.76N 84.87W
04/05/2017 HARRIS GA EMERGENCY MNGR
TREES AND POWERLINES DOWN ALONG US-27 NORTH OF
HAMILTON. POWER OUT IN PARTS OF HAMILTON
&&
EVENT NUMBER FFC1700525
KINGLocal storm report, Apr 5, 11:41 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1141 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM HAIL 1 S GROVE LEVEL 34.25N 83.49W
04/05/2017 E1.00 INCH JACKSON GA PUBLIC
PUBLIC REPORTED QUARTER-SIZED HAIL AT THE QUIKTRIP NEAR
COMMERCE
&&
EVENT NUMBER FFC1700526
KINGLocal storm report, Apr 5, 11:46 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1146 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM TSTM WND DMG 1 W GRIFFIN 33.25N 84.28W
04/05/2017 SPALDING GA AMATEUR RADIO
TREES DOWN AT INTERSECTION OF 14TH STREET AND W POPLAR
STREET IN GRIFFIN
&&
EVENT NUMBER FFC1700527
KINGSpecial weather statement, Apr 5, 11:48 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1148 PM EDT WED APR 5 2017
GAZ069-071-079>081-091>094-060430-
Macon GA-Peach GA-Schley GA-Monroe GA-Taylor GA-Marion GA-Upson GA-
Crawford GA-Talbot GA-
1148 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR MACON...WESTERN PEACH...SCHLEY...
SOUTHWESTERN MONROE...TAYLOR...MARION...UPSON...CRAWFORD AND TALBOT
COUNTIES UNTIL 1230 AM EDT...
At 1147 PM EDT...a strong thunderstorm was over Baldwinville, or near
Talbotton...moving east at 40 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Thomaston, Buena Vista, Butler, Ellaville, Oglethorpe, Roberta,
Talbotton, Montezuma, Reynolds, Ideal, Yatesville, Junction City,
Culloden, Geneva, Sunset Village, Lincoln Park, Putnam, Brantley,
Oakland and Clearview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3221 8414 3223 8414 3223 8418 3221 8418
3226 8466 3296 8449 3288 8386 3285 8389
3282 8389 3281 8388 3220 8404
TIME...MOT...LOC 0347Z 272DEG 33KT 3265 8445
HAIL...0.25IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:11 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 34 min |
| Apr 5, 8:16 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Haralson, Paulding, Polk | 29 min |
| Apr 5, 8:17 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Apr 5, 8:41 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 49 min |
| Apr 5, 8:43 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 32 min |
| Apr 5, 8:54 PM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Apr 5, 9:00 PM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Apr 5, 9:01 PM EDT | Flash Flood Warning | FFC | Bartow, Floyd, Polk | 6 hr |
| Apr 5, 9:03 PM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 23 hr |
| Apr 5, 9:06 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 24 min |
| Apr 5, 9:08 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton, Gwinnett | 6 hr |
| Apr 5, 9:26 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Apr 5, 9:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Apr 5, 9:32 PM EDT | Special Weather Statement | FFC | Toombs | 43 min |
| Apr 5, 9:33 PM EDT | Special Weather Statement | FFC | Cherokee | 27 min |
| Apr 5, 9:44 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 31 min |
| Apr 5, 9:50 PM EDT | Special Weather Statement | FFC | Wheeler | 25 min |
| Apr 5, 9:57 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 48 min |
| Apr 5, 10:08 PM EDT | Special Weather Statement | FFC | Douglas | 37 min |
| Apr 5, 10:14 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fayette, Fulton | 46 min |
| Apr 5, 10:20 PM EDT | Special Weather Statement | FFC | Fulton | 40 min |
| Apr 5, 10:30 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Gwinnett, Henry, Rockdale | 45 min |
| Apr 5, 10:40 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 50 min |
| Apr 5, 10:48 PM EDT | River Flood Warning | FFC | DeKalb | 24 hr |
| Apr 5, 10:52 PM EDT | River Flood Warning | FFC | Cobb | 24 hr |
| Apr 5, 10:53 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Marion, Meriwether, Muscogee, Talbot | 52 min |
| Apr 5, 11:00 PM EDT | Special Weather Statement | FFC | Banks, Hall, Jackson | 45 min |
| Apr 5, 11:06 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Hall, Jackson, Madison and 1 more | 39 min |
| Apr 5, 11:10 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton, Rockdale, Spalding, Walton | 50 min |
| Apr 5, 11:48 PM EDT | Special Weather Statement | FFC | Crawford, Macon, Marion, Schley, Talbot, Taylor and 1 more | 42 min |
| Apr 6, 12:03 AM EDT | River Flood Warning | FFC | Cobb | 24 hr |
| Apr 6, 12:10 AM EDT | Special Weather Statement | FFC | Clarke | 50 min |
| Apr 6, 12:23 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Twiggs | 52 min |
| Apr 6, 12:24 AM EDT | River Flood Warning | FFC | Madison, Oglethorpe | 24 hr |
| Apr 6, 12:29 AM EDT | Special Weather Statement | FFC | Houston, Macon, Peach | 46 min |
| Apr 6, 1:00 AM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Houston, Twiggs, Warren and 2 more | 45 min |
| Apr 6, 1:58 AM EDT | Special Weather Statement | FFC | Jefferson, Washington | 47 min |
| Apr 6, 3:14 AM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Apr 6, 4:13 AM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 30 hr |
| Apr 6, 11:23 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 24 hr |
| Apr 6, 12:21 PM EDT | River Flood Warning | FFC | Cobb, Paulding | 24 hr |
| Apr 6, 12:48 PM EDT | River Flood Warning | FFC | Cobb, Douglas | 41 hr |
| Apr 6, 12:48 PM EDT | River Flood Warning | FFC | Fayette, Spalding | 38 hr |
| Apr 6, 3:28 PM EDT | River Flood Warning | FFC | Butts, Henry, Newton | 24 hr |
| Apr 6, 5:10 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 24 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.